How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31205
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

hi, i have a pressure headache, just noticed a couple of purple

Customer Question

hi, i have a pressure headache, just noticed a couple of purple spots on my arm that didnt disapear under glass test, i have just been diagnosed with angina and am taking60mg trangina and that is when headache started do have anything to worry about, apart from runnynose no other problems. thank you
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi. Probably nothing much to worry about here but the appearance of those spots is a little concerning. One unlikely possibility here if you include a headache and the spots would be pneumococcal meningitis but with that you should have a substantial fever. The spots could also be from a low platelet count or from liver problems. Since I can't examine you, I think it best that you let your doctor know about all this as soon as possible
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31205
Experience: 20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
Dr. Chip and other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
The headache is from the new medicine you are taking
that is the most common side effect
Expert:  Dr. Chip replied 3 years ago.
Hi. There is no way we can conclude that the headache is from your medication so you still need the evaluation by your doctor

Related Medical Questions